# SDR DL73E981192

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Component: 61020
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CK, NR 3 FOUND F/C EMER FLASH LIGHT RED LED DOES NOT FLASH.  REPLACED BATT PER M/M LIGHT NOW OPS TEST OK PER M/M.
